MathSciNet Relay Station
MathSciNet bibliographic data
MR279103 (43 #4829) 14.50 (10.00)
Haris, Stephen J. Some irreducible representations of exceptional algebraic groups. Amer. J. Math. 93 1971 75–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement